# SDR UPS06M47978

- Difficulty date: September 12, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Eng
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENG ANTI-ICE DISAGREE AND TAIL ANTI-ICE DISAGREE.   NR 3 ENG COWL ANTI ICE PRESS SWITCH TEST GOOD, REF M/M 30-22-02-5. CHECKED BAD DISAGREE LIGHT - STAYS ON. FOUND NR 3 ENG COWL ANTI-ICE VALVE LOCK IN CLOSED POSITION. RESET TO NORMAL. RAN ENG 3 SYSTEM. OPS NORMAL REF M/M 30-22-00-5.
